UPM Institutional Repository

Items where Author is "Selamat, M.H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Mustapha, N. and Sulaiman, M.N. and Othman, M. and Selamat, M.H. (2003) Fast discovery of long patterns for association rules. International Journal of Computer Mathematics, 80 (8). pp. 967-976. ISSN 0020-7160; eISSN: 1029-0265

Bakar, A.A. and Sulaiman, M.N. and Othman, M. and Selamat, M.H. (2002) Propositional satisfiability algorithm to find minimal reducts for data mining. International Journal of Computer Mathematics, 79 (4). pp. 379-389. ISSN 1029-0265; eISSN: 0020-7160

Selamat, M.H. and Choong, C.Y. and Othman, A.T. and Rahim, MM (1994) Non-use phenomenon of CASE tools: Malaysian experience. Information and Software Technology, 36 (9). pp. 531-537. ISSN 0950-5849; eISSN: 0950-5849

This list was generated on Fri Apr 4 09:56:14 2025 +08.